Ahmed M*, Berrazaga Y, El Benna H, Nesrine M, Haifa R, Nouha D, Soumaya L and Hamouda B
Department of Medical Oncology, University Hospital Abderrahman Mami, TunisiaFulltext PDF
A 45-year-old woman was treated in January 2015 by conservative surgery for a stage breast cancer, luminal a subtype, node negative breast cancer. She received after a loco-regional radiotherapy followed by adjuvant hormone therapy by anastrozole since May 2015 for a programmed period of 5 years. Treatment was good tolerated excluding hot flushes and osteoarticular pain. She complained since March 2018 from visual disorders with blurry vision. Clinical exam showed a visual function at 8/10 for both eyes. Ophthalmic explorations showed a normal anterior segment and signs of intermediate uveitis of both eyes with positive vitreous Tyndall. Optical Coherence Tomography (OCT) and Fluorescein angiography were normal. Anastrozole was stopped after 3 years of treatment leading to symptoms resolution.
Breast; Cancer; Localized; Adjuvant; Hormonotherapy; Anastrozole; Side effects; Intermediate uveitis
Ahmed M, Berrazaga Y, El Benna H, Nesrine M, Haifa R, Nouha D, et al. Intermediate Uveitis under Adjuvant Hormone Therapy with Anastrozole: A New Observation. J Gynecol Oncol. 2020; 3(6): 1048.